advertisement
Question
Posted by: DES | 2007/04/03

THRUSH

I had thrush for the first time in 2001 Nov,I took a pil and it went away but I don't remember the name. of the pill .It returned again in March 2007 I went to a pharmacy and they gave me Vagiforte on the 28 March 2007 to use for 5 days.5days is finished but I still itch but not as much as before using Vagiforte.What could be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions. Try some of the other lifestyle modifications. Also ensure that your partner is treated.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement